# SDR ASAA2016061717066

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,882 hours, 9,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 3704
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 61,699 hours, 27,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SHOWS 10 PSI ON LT SIDE, RT SIDE READS 42 PSI DURING CLIMB.  WHEN CABIN PRESSURE APPROACHES 7.5 PSI THE LT SIDE CLIMBS TO MATCH THE RT SIDE PRESSURE.  TASK CARD NG-36WC-00001 INITIATED.  ACFT GROUNDED.  NR 1 ENGINE, PERFORMED ENGINE BLEED AIR SYSTEM HEALTH CHECK T/C NG-36WC-00001, FOUND HSR REVERSE FLOW DIAPHRAGM RUPTURED, R & R HSR, REF AMM 36-11-07.
